# SDR IPXA2018082983299

- Difficulty date: August 18, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 57,223 hours, 12,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA0341133
- Condition: Cracked
- Location: Bs 1521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO, BS 1521, FLOORBEAM ANGLE WAS CRACKED BETWEEN LBL 8 TO LBL 25.  REMOVED, FABRICATED,  AND REPLACED THE FLOORBEAM ANGLE IAW DWG AEA0341, AND SRM 51-35-01. MINOR.
